# SDR HALA2011100300433

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,224 hours, 32,282 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: FG1007AA03
- Part serial: N0081AA01
- Condition: Failed
- Location: Fuel System
- Part time: 2,496 hours, 508 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT TANK INDICATED 7.9; RT TANK INDICATED 10.7  DURING DESCENT LT TANK INDICATION WENT BLANK 2-3 MINUTES.  INTERROGATED FQIS PROCESSOR & FOUND C4 FAULT CODE.  REPLACED LT TANK COMPENSATOR IAW AMM28-41-02.  ACCOMP FUEL QTY BITE DRY CAPACITANCE TEST & INSUALTION RESISTANCE TEST FOR LT TANK IAW AMM28-41-00.  OPS CK OK.
